# SDR UIE2008F00039

- Difficulty date: September 14, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NR 5 MAIN ENTRY DOOR FWD EDGE BEAM AND LOWER HINGE CUTOUT AREA CORROSION. REPAIRED IAW SERVICE REQUEST 1-954744333 APPROVED BY FORM 8100-9 DATED 5 SEPT, 2008, DETAILS OF WORK KEPT AT EO-4752A154. (K)
